# SDR SWIA201440181

- Difficulty date: November 9, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 33,541 hours, 27,841 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP VANE, INBD L/E HAS A GOUGE, BLENDED LT INBD FLAP VANE INBD L/E IAW REO.  FOUND TO BE OUT OF LIMITS.  REPLACED L/E.
